# SDR AALA201904239007

- Difficulty date: April 22, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 19,227 hours, 3,960 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 11A, B, C SEAT MOUNTED EMERGENCY LIGHT INOPERABLE PER JOB CARD 26L00005062. MAINTENANCE REPAIRED CONNECTOR AT LOCATION 7261VC7 PER AWN 33-51-08 AND REPLACED ROW 11 A, B, C SEAT MOUNTED EMERGENCY EXIT LIGHT PER AMM  33-51-19 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
